# SDR UF6A950802

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4197195086035
- Condition: Inoperative
- Location: Cabin
- Part time: 6,247 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5065 - FORWARD EMERGENCY LIGHT SWITCH INOPERABLE.  MAINTENANCE REPLACED SWITCH.  (M)
